MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

EXACTECH, INC. NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Model Number NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Osteolysis (2377)
Date of Event 03/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10.Concomitant medical products: serial #: (b)(4) ,category #: 150-23-00 - modular xtra small meta 23mm, serial #: (b)(4) , category #: 150-07-16 - modular straight stem 13mm x 165mm, serial #: (b)(4) , category #: 158-02-06 - 12/14 lpb m-series neck low offset +0, serial #: (b)(4) ,category #: 142-28-03 - cocr fem head 28mm +3.5 offset 12/14, serial #: (b)(4) ,category #: 120-65-20 - bone screw 6.5mm dia x 20mm long, serial #: (b)(4) , category #: 120-65-35 - bone screw 6.5mm dia x 35mm long, serial #: (b)(4) ,category #: 101-05-01 - drill bit 1 pk 3.2mm dia x 32mm lng, serial #: (b)(4) ,category #: 101-05-03 - drill bit 1 pk 4.5mm dia x 32mm lng, serial #: (b)(4) ,category #: 180-01-48 - nv crown cup clstr hole 48mm group 1, serial #: (b)(4) ,category #: 120-65-15 - bone screw 6.5mm dia x 15mm long.
 
Event or Problem Description
Legal case (b)(6).As reported via legal documentation, this patient is an 80 year old female with a verified right hip on (b)(6) 2013.She had a right hip revision on (b)(6) 2022, approximately 8 years and 4 months after their initial surgery.Postop diagnosis: right hip osteolysis after previous total hip arthroplasty.Revised to exactech novation xle.The patient was taken to the recovery room in stable condition.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Serial #: (b)(4), category #: 130-28-51 - nv gxl linr, ntrl, 28mm id, group 1 cups, serial number (b)(4) , is confirmed to have been packaged in a vacuum bag that does not contain evoh.510k: k070479.Concomitants: serial #: (b)(4) , category #: 150-23-00 - modular xtra small meta 23mm, serial #: (b)(4), category #: 150-07-16 - modular straight stem 13mm x 165mm, serial #: (b)(4) , category #: 158-02-06 - 12/14 lpb m-series neck low offset +0, serial #: (b)(4) , category #: 142-28-03 - cocr fem head 28mm +3.5 offset 12/14, serial #: (b)(4) , category #: 120-65-20 - bone screw 6.5mm dia x 20mm long, serial #: (b)(4), category #: 120-65-35 - bone screw 6.5mm dia x 35mm long, serial #: (b)(4), category #: 101-05-01 - drill bit 1 pk 3.2mm dia x 32mm lng, serial #: (b)(4) , category #: 101-05-03 - drill bit 1 pk 4.5mm dia x 32mm lng, serial #: (b)(4), category #: 180-01-48 - nv crown cup clstr hole 48mm group 1, serial #: (b)(4), category #: 120-65-15 - bone screw 6.5mm dia x 15mm long.
 
Additional Manufacturer Narrative
H3: based on the available information, the revision involved in the case may have been the result of a combination of the risk factors specified in the hhe including but not limited to use error, implant positioning, and patient factors, which led to osteolysis.However, this cannot be confirmed as the devices, radiographs, and photographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, e4: removed erroneous entry, f10: removed erroneous entries, g1, g2, h6: clinical code, medical device problem code, component code, and type of investigation.Based on the available information, the revision involved may have been the result of a combination of the risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) including but not limited to use error, implant positioning, and patient factors, which led to osteolysis.However, this cannot be confirmed as the devices, radiographs, and photographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported via legal documentation, this patient is a female with a verified right hip.She had a right hip revision, approximately 8 years and 4 months after their initial surgery.Postop diagnosis: right hip osteolysis after previous total hip arthroplasty.Revised to exactech novation xle.The patient was taken to the recovery room in stable condition.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523782617
MDR Report Key16717352
Report Number1038671-2023-00644
Device Sequence Number7274504
Product Code LZO
UDI-Device Identifier10885862022066
UDI-Public10885862022066
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2017
Device Model NumberNV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS
Device Catalogue Number130-28-51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer08/14/2023
02/17/2026
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date09/12/2023
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexFemale